# SDR DALA2016092906952

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 75,601 hours, 57,566 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Condition: Failed
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER A ROUTINE APPROACH, DURING THE FLARE MANEUVER, THE CONTROL COLUMN WAS REPORTED TO MAKE AN ABRUPT MOTION IN THE FO'S HANDS. ELEVATOR AUTHORITY APPEARED TO HAVE BEEN RESTRICTED PER THE PILOT WRITE-UP. MAINTENANCE DISCOVERED THE ELEVATOR LOAD FEEL & CENTERING SPRING AT FAULT. THE SPRING WAS REPLACED WITH SATISFACTORY CHECKS PERFORMED PER MD88 AMM 27-30. THE A/C HAS RETURNED TO SERVICE.
